Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 151, NWS Bismarck, ND

July 26, 2015Bowman County, Slope County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 26, 2015, 4:22 PM MDT for Bowman County, Slope County, North Dakota. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2015, 4:22 PM MDT (22:22 UTC)
Expired
Jul 26, 2015, 5:15 PM MDT
In force
53 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bowman County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 219 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 5:12 PM MDTTSTM WND GST 604 S Bowman, NDSTRONG WINDS LASTED 5 MINUTES. BEGAN AT 612PM CDT.
Jul 26, 5:12 PM MDTHAIL 14 S Bowman, ND60 MPH WINDS ACCOMPANIED THE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 2:42 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
2000 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WUUS53 KBIS 262222
SVRBIS
NDC011-087-262315-
/O.NEW.KBIS.SV.W.0151.150726T2222Z-150726T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
422 PM MDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  BOWMAN COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 515 PM MDT

* AT 422 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOWMAN...
  MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BOWMAN AROUND 430 PM MDT.
  SCRANTON AROUND 500 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BUFFALO
SPRINGS...GASCOYNE...BOWMAN HALEY DAM AND GRIFFIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4595 10378 4616 10376 4639 10346 4640 10299
      4595 10300
TIME...MOT...LOC 2222Z 252DEG 16KT 4621 10344 

HAIL...1.00IN
WIND...60MPH
 
$$

JONES
2 follow-up statements
263 
WWUS53 KBIS 262239
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
439 PM MDT SUN JUL 26 2015

NDC011-087-262315-
/O.CON.KBIS.SV.W.0151.000000T0000Z-150726T2315Z/
SLOPE ND-BOWMAN ND-
439 PM MDT SUN JUL 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN SLOPE AND BOWMAN COUNTIES...

AT 439 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOWMAN...
MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BOWMAN AROUND 450 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BUFFALO
SPRINGS...GASCOYNE...BOWMAN HALEY DAM AND GRIFFIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4595 10369 4615 10369 4639 10343 4640 10299
      4595 10300
TIME...MOT...LOC 2239Z 253DEG 10KT 4620 10344 

HAIL...1.00IN
WIND...60MPH
 
$$

JONES
154 
WWUS53 KBIS 262253
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
453 PM MDT SUN JUL 26 2015

NDC011-087-262315-
/O.CON.KBIS.SV.W.0151.000000T0000Z-150726T2315Z/
SLOPE ND-BOWMAN ND-
453 PM MDT SUN JUL 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN SLOPE AND EASTERN BOWMAN COUNTIES...

AT 453 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOWMAN...
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BOWMAN AROUND 505 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BUFFALO
SPRINGS...GASCOYNE AND GRIFFIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4598 10353 4611 10359 4628 10353 4639 10343
      4640 10299 4602 10300
TIME...MOT...LOC 2253Z 244DEG 21KT 4615 10347 

HAIL...1.00IN
WIND...60MPH
 
$$

JONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:57 PM MDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 26, 1:57 PM MDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
257 PM CDT SUN JUL 26 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 209 PM CDT SUN JUL 26 2015

BLENDED THE CURRENT POPS WITH THE HRRR ENSEMBLE FOR THE REMAINDER
OF THE AFTERNOON AND EVENING. AS OF 2 PM CDT THUNDERSTORMS HAVE
INITIATED ALONG THE FRONTAL BOUNDARY IN NORTHWEST NORTH DAKOTA.
BUFKIT 12Z SOUNDINGS SHOW A CAP IN PLACE SUNDAY AFTERNOON BIS-JMS
SO USED THIS AS THE EASTWARD EXTENT FOR THE CONVECTION THIS
AFTERNOON AND EVENING. 20Z WATER VAPOR IMAGE SHOWS WEAK TROUGH
MOVING THROUGH NORTHEAST MONTANA WITH THE MAIN UPPER LOW COMING ON
SHORE ACROSS WASH/OR. AS THE FLOW ALOFT BECOMES PARALLEL WITH THE
COLD FRONT IT WILL ONLY MAKE IT THROUGH WEST CENTRAL NORTH DAKOTA
SUNDAY EVENING...THEN LIKELY RETREAT TO THE NORTHWEST AS
INCREASING LOW LEVEL SOUTHEAST FLOW BECOMES MORE PREDOMINANT LATE
TONIGHT IN RESPONSE TO THE UPPER LOW MOVING TO MONTANA BY MONDAY
MORNING. AS THIS HAPPENS THE FOCUS FOR THUNDERSTORMS TONIGHT WILL
DIMINISH CENTRAL AND RETURN TO THE NORTHWEST.

ON MONDAY MID LEVEL COOLING AND INCREASING MID LEVEL ADIABATIC
LAPSE RATES WILL CREATE IMPRESSIVE CAPE VALUES IN EXCESS OF 4000.
WITH COLD FRONTAL BOUNDARY SET TO HELP BREAK THE CAP SEVERE
THUNDERSTORMS ARE ANTICIPATED ACROSS THE NORTHWEST MONDAY MORNING
AND ALONG AND WEST OF HIGHWAY 83 BY AFTERNOON.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 209 PM CDT SUN JUL 26 2015

THE MAIN FOCUS FOR THE LONG TERM IS THE POTENTIAL FOR A SEVERE
WEATHER OUTBREAK TOMORROW EVENING.

AN UPPER LEVEL TROUGH WILL DIG INTO THE NORTHERN ROCKIES TOMORROW.
THIS WILL PROVIDE AMPLE UPPER LEVEL ASCENT ACROSS THE NORTHERN
PLAINS AHEAD OF THE TROUGH. ADDITIONALLY...A DEEP SURFACE LOW AND
COLD FRONT WILL DEVELOP ACROSS EASTERN MONTANA...WITH A WARM
FRONT DRAPED ACROSS THE INTERNATIONAL BOARDER. AFTERNOON HEATING
ACROSS A VERY WARM AND MOIST WARM SECTOR WILL LIKELY YIELD CAPE
VALUES GREATER THAN 3000 J/KG. AFTERNOON CAPING DUE TO AN
ELEVATED WARM LAYER WILL LIKELY INHIBIT CONVECTION FROM FORMING
ACROSS ALL BUT FAR WESTERN NORTH DAKOTA UNTIL THE EARLY EVENING
HOURS...WHEN MID LEVEL COOLING AND STRONGER FORCING ARRIVES VIA
THE UPPER LEVEL WAVE. INITIALLY...ISOLATED SUPERCELLS ARE
POSSIBLE...WITH VERY LARGE HAIL...DAMAGING WINDS AND A FEW
TORNADOES. ONCE THE COLD FRONT AND UPPER LEVEL WAVE BEGINS PUSHING
EASTWARD ACROSS THE STATE...A TRANSITION TO DAMAGING LINE SEGMENTS
(WITH VERY STRONG WINDS AND SOME HAIL) APPEARS LIKELY.

DURING THE DAY TUESDAY...A SECONDARY PRESSURE SURGE WILL PRODUCE
VERY STRONG WINDS ACROSS THE REGION. WITH PRESSURE RISES BETWEEN
15 AND 20 MB/6HOUR...AND A STRONG DOWNSLOPE COMPONENT...WIND GUSTS
AROUND 50 MPH ARE POSSIBLE. TEMPERATURES TUESDAY WILL BE
CONSIDERABLY COOLER WITH READINGS ON AVERAGE 20 TO 30 DEGREES
COOLER THAN MONDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 209 PM CDT SUN JUL 26 2015

FOR THE 18Z TAF PERIOD...A COLD FRONT WILL MOVE SLOWLY INTO WEST
CENTRAL NORTH DAKOTA THIS AFTERNOON BUT REMAIN WEST OF A MINOT TO
DICKINSON LINE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED IN
THE VICINITY OF THE FRONT BUT TOO UNCERTAIN AT THIS TOME TO
INCLUDE TSRA IN TAFS. WILL KEEP VCNTY FROM KDIK-KISN-KMOT. THEN A
STRONG UPPER LOW WILL BRING INCREASING CHANCES FOR THUNDERSTORMS
LATE IN THE TAF PERIOD NORTHWEST. THIS WILL IMPACT KISN AFTER 12Z.
VFR CONDITIONS EXPECTED ALTHOUGH LOW VFR CEILINGS POSSIBLE AT KISN
AFTER 12Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WAA
LONG TERM...AJ
AVIATION...WAA
Hazardous weather outlook, Jul 26, 3:41 PM MDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
441 PM CDT SUN JUL 26 2015

NDZ002>005-010>013-017>021-032>034-040>042-272145-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-BILLINGS-STARK-MORTON-SLOPE-
HETTINGER-GRANT-
441 PM CDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM CDT.
WWW.WEATHER.GOV/BIS FOR DETAILS. SCATTERED THUNDERSTORMS CAN BE
EXPECTED THIS EVENING. THUNDERSTORMS WILL BECOME FOCUSED ACROSS
THE NORTHWEST AND FAR NORTH CENTRAL LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY
RAIN...WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO
POSSIBLE.

TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND
TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA
SOCIAL MEDIA.

NDZ022-023-025-035>037-046>048-050-051-272145-
SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
441 PM CDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY EVENING AND MONDAY
NIGHT. LARGE HAIL AND DAMAGING WIND GUSTS...ALONG WITH VERY HEAVY
RAIN...WILL BE THE MAIN THREATS.

TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND
TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA
SOCIAL MEDIA.

NDZ001-009-031-043>045-272145-
DIVIDE-WILLIAMS-GOLDEN VALLEY-BOWMAN-ADAMS-SIOUX-
441 PM CDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING.
THUNDERSTORMS WILL BECOME FOCUSED ACROSS THE NORTHWEST AND FAR
NORTH CENTRAL LATE TONIGHT. SOME STORMS MAY BE STRONG.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY
RAIN...WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO
POSSIBLE.

TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND
TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA
SOCIAL MEDIA.

In the hours before

Local storm report, Jul 26, 3:24 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
424 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             POWERS LAKE             48.56N 102.65W
07/26/2015  M1.00 INCH       BURKE              ND   TRAINED SPOTTER

            LASTED 3 MINUTES.

&&

ZH
Local storm report, Jul 26, 3:40 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
440 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             POWERS LAKE             48.56N 102.65W
07/26/2015  M1.00 INCH       BURKE              ND   PUBLIC

&&

JVINING
Local storm report, Jul 26, 3:47 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
447 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             11 ESE AMIDON           46.43N 103.11W
07/26/2015  E1.00 INCH       SLOPE              ND   PUBLIC

            WINDS TO 45 MPH ACCOMPANIED THE LARGE HAIL.

&&

NHJ
Local storm report, Jul 26, 3:59 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             LITTLE MISSOURI STATE P 47.55N 102.75W
07/26/2015  E1.00 INCH       DUNN               ND   PARK/FOREST SRVC

            WIND GUSTS TO 50 MPH WERE ALSO REPORTED... ALONG WITH
            1.25 INCHES OF RAINFALL.

&&

NHJ
Local storm report, Jul 26, 4:03 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
503 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             1 E BELFIELD            46.89N 103.18W
07/26/2015  M1.00 INCH       STARK              ND   LAW ENFORCEMENT

            HAIL BLANKETING THE GROUND. STORM HAS NOW MOVED EAST.

&&

JVINING
Local storm report, Jul 26, 4:16 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
516 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             FLAXTON                 48.90N 102.39W
07/26/2015  M2.00 INCH       BURKE              ND   PUBLIC

            RELAYED BY SOCIAL MEDIA

&&

JVINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:30 PM MDTSpecial Weather StatementBISMcLean30 min
Jul 25, 6:46 PM MDTSpecial Weather StatementBISOliver29 min
Jul 25, 6:55 PM MDTSpecial Weather StatementBISMcLean35 min
Jul 25, 7:00 PM MDTSevere Thunderstorm WarningBISMcLean60 min
Jul 25, 7:30 PM MDTSpecial Weather StatementBISMcHenry45 min
Jul 25, 8:37 PM MDTSpecial Weather StatementBISOliver38 min
Jul 26, 2:08 PM MDTSpecial Weather StatementBISMcKenzie, Mountrail37 min
Jul 26, 2:10 PM MDTSevere Thunderstorm WarningBISMcKenzie, Mountrail49 min
Jul 26, 2:15 PM MDTSpecial Weather StatementBISSlope45 min
Jul 26, 2:27 PM MDTTornado Warning Tornado observedBISMountrail, Williams33 min
Jul 26, 2:44 PM MDTSevere Thunderstorm WarningBISSlope61 min
Jul 26, 2:58 PM MDTSevere Thunderstorm WarningBISBurke, Mountrail, Williams62 min
Jul 26, 3:07 PM MDTSpecial Weather StatementBISBillings, Dunn, McKenzie, Stark38 min
Jul 26, 3:37 PM MDTSevere Thunderstorm WarningBISDunn34 min
Jul 26, 3:45 PM MDTSevere Thunderstorm WarningBISBurke, Renville26 min
Jul 26, 4:10 PM MDTSevere Thunderstorm WarningBISBillings, Dunn65 min
Jul 26, 4:23 PM MDTSevere Thunderstorm WarningBISBillings, Stark67 min
Jul 26, 4:33 PM MDTSpecial Weather StatementBISMcLean42 min
Jul 26, 4:40 PM MDTSpecial Weather StatementBISRolette50 min
Jul 26, 4:45 PM MDTSpecial Weather StatementBISRenville30 min
Jul 26, 5:09 PM MDTSpecial Weather StatementBISBottineau36 min
Jul 26, 5:16 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Slope59 min
Jul 26, 5:17 PM MDTSevere Thunderstorm WarningBISBottineau, Rolette28 min
Jul 26, 5:41 PM MDTSevere Thunderstorm WarningBISDunn, Stark64 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.